# SDR ASAA2018073025580

- Difficulty date: July 26, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 43,638 hours, 12,985 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 010736075
- Condition: Failed
- Location: Rt Wing
- Part time: 43,652 hours, 12,990 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 FWD BOOST PUMP LOW PRESSURE LIGHT REMAINS ILLUMINATED WITH SWITCH ON. GROUNDED - YES. REMOVED AND REPLACED NR 2 FWD BOOST PUMP REF AMM 28-22-41. OPS TEST GOOD REF AMM 28-2241-710-801.
